PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Cauchy problem for linear PDEs with retarded arguments at derivatives

Volume 113 / 2015

Krzysztof A. Topolski Annales Polonici Mathematici 113 (2015), 269-282 MSC: 35A01, 35G10, 35R10. DOI: 10.4064/ap113-3-4

Abstract

We present an existence theorem for the Cauchy problem related to linear partial differential-functional equations of an arbitrary order. The equations considered include the cases of retarded and deviated arguments at the derivatives of the unknown function. In the proof we use Tonelli's constructive method. We also give uniqueness criteria valid in a wide class of admissible functions. We present a set of examples to illustrate the theory.

Authors

  • Krzysztof A. TopolskiInstitute of Mathematics
    University of Gdańsk
    80-952 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image